# SDR SWAA2016082355074

- Difficulty date: June 28, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A940916
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDE WALL SUPPORT CORRODED AT BS 907, BETWEEN STRINGERS 20 - 25R.  R & R THE SUPPORT IAW EA.
